# SDR ABXA9701217

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 39545571
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 85-01-03, FOUND LEFT OUTBOARD SPOILER DRIVE LINK CRACKED.  REPLACED ON ABX EA-AD-27-04047-MR.
